# SDR DALA2018081435085

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 66,686 hours, 25,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. REATTACHED EMERGENCY EXIT COVER AT DOOR 1R AS REQUIRED.
